# SDR HEEA0011810

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: A413A
- Condition: Failed
- Location: Strobe Light
- Component: Whelen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SUPPLY INOPERATIVE.  SHORTED TAILBOOM PLUG.
